- 90 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
A 3-year-old boy developed cardiac arrest following administration of sevoflurane, fentanyl and cisatracurium besilate [cisatracurium] for induction of anaesthesia during aortic arch enlargement surgery. Additionally, he experienced lack of efficacy during treatment with albumin-human [albumin] and atropine for arterial hypotension, and epinephrine [adrenaline] and milrinone for bradycardia [not all routes and dosages stated].
The boy, who had Williams-Beuren (WB) syndrome, was scheduled for aortic arch enlargement due to stenosis of the pulmonary branches and severe supravalvular aortic stenosis (SVAS). He had undergone patch aortoplasty two years prior immediately followed with an episode of cardiac arrest, which resolved with resuscitation for 10 minutes. At the time of...
- Lucena Delgado J, et al. Cardiac arrest related to anaesthesia in Williams-Beuren syndrome. Revista Espanola de Anestesiologia Y Reanimacion 65: 234-237, No. 4, Apr 2018. Available from: URL: http://doi.org/10.1016/j.redar.2017.11.005 [Spanish; summarised from a translation] - SpainCrossRefGoogle Scholar